MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the iol was exchanged for monofocal lens model 3 weeks following the initial implant procedure with a clinical reason subluxation of intraocular lens.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.Each lens is subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company, 09.5 diopter (add power +2.2/+3.2) lens was replaced with an unspecified, monofocal lens model, due to a reported "subluxation" of the lens.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19786900
Report Number1119421-2024-01357
Device Sequence Number8428646
Product Code MFK
UDI-Device Identifier00380652392723
UDI-Public(01)00380652392723(17)260705(11)210707(10)15226199(21)15226199056
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.095
Device Lot Number15226199
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date07/20/2024
Supplement Report FDA Received Date09/26/2024
Date Device Manufactured07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPLACEMENT MONOFOCAL LENS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale